Volume 28, Number 5

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 5, 28 (2010). Abstract
pdf
Full Article

Lihua Chen, Yinyu Ye and Jiawei Zhang
On Equilibrium Pricing as Convex Optimization
J. Comp. Math., 28 (2010), pp. 569-578.. Abstract
pdf
Full Article

Kaj Nystrom and Thomas Onskog
Weak Approximation of Obliquely Reflected Diffusions on Time-dependent Domains
J. Comp. Math., 28 (2010), pp. 579-605. Abstract
pdf
Full Article

Yan Xu, Chiwang Shu
Dissipative Numerical Methods For the Hunter-Saxton Equation
J. Comp. Math., 28 (2010), pp. 606-620. Abstract
pdf
Full Article

Xuying Zhao, Shipeng Mao and Zhongci Shi
Adaptive Quadrilateral And Hexahedral Finite Element Methods With Hanging Nodes And Convergence Analysis
J. Comp. Math., 28 (2010), pp. 621-644. Abstract
pdf
Full Article

Karl Kunisch, Wenbin Liu, Yanzhen Chang, Ningning Yan and Ruo Li
Adaptive Finite Element Approximation for a Class of Parameter Estimation Problems
J. Comp. Math., 28 (2010), pp. 645-675. Abstract
pdf
Full Article

Liping He
The Reduced Basis Technique as a Coarse Solver for Parareal in Time Simulations
J. Comp. Math., 28 (2010), pp. 676-692. Abstract
pdf
Full Article

Jichun Li and Zhimin Zhang
Unified Analysis of Time Domain Mixed Finite Element Methods for Maxwell's Equations in Dispersive Media
J. Comp. Math., 28 (2010), pp. 693-710. Abstract
pdf
Full Article

M.K. Kadaibajoo and D. Kumar
Variable Mesh Finite Difference Method for Self-Adjoint Singularly Perturbed Two-Point Boundary Value Problems
J. Comp. Math., 28 (2010), pp. 711-724. Abstract
pdf
Full Article